# SDR DALA2015021201200

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,045 hours, 31,830 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON COUNTERSINK HOLES OF FUEL ACCESS PANEL 640RB RT WING.  REPLACED FUEL ACCESS PANEL 640RB RT WING IAW AMM  57-27-11-400-002-A AND THE INSTALLATION IS DOCUMENTED IN AMDS CARD 5730-6013.
